MathSciNet Relay Station
MathSciNet bibliographic data
MR751210 62M07 (73N10)
Ogata, Y.; Vere-Jones, D. Inference for earthquake models: a self-correcting model. Stochastic Process. Appl. 17 (1984), no. 2, 337–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement